MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY CORPECTOMY SPACER; FORTIFY Ø12MM CORE, HEIGHT 19-25MM

GLOBUS MEDICAL, INC. FORTIFY CORPECTOMY SPACER; FORTIFY Ø12MM CORE, HEIGHT 19-25MM
Model Number 151.051
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was performed to replace a fortify core that collapsed 4 months post operatively.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows bio-material and other material of an unknown origin visible against the lock inside the inserter hold of the implant.The implant shows wear as a result of the manner in which it was originally inserted into the patient by using a trial holder and a gear driver.It's possible that excessive force or bio-material was permitted to enter the inserter hold prior to attachment to the instrument may have caused the cage to collapse.However, an exact cause of the reported issue could not be determined.

Brand Name
FORTIFY CORPECTOMY SPACER
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 19-25MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15692665
Report Number3004142400-2022-00153
Device Sequence Number12462735
Product Code MQP
UDI-Device Identifier00889095042894
UDI-Public00889095042894
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.051
Device Lot NumberBAY410SN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale